# SDR DALA1102900906

- Difficulty date: January 12, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 63,363 hours, 49,410 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Misrigged
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MX FOUND THE L1 DOOR SLIDE LANYARD INSTALLED IMPROPERLY AND THE R1 DOOR LANYARD FRAYED.  MX REPOSITIONED THE L1 DOOR SLIDE LANYARD AND REPLACED THE R1 DOOR SLIDE LANYARD. ALL WORK COMPLETED UNDER AMM 25-62-00.
